A 58-year-old female asked about a 83-year-old male:
Dads extremely tired has congestive heart failure but got more tired after they added lasik to his metformin could this be the problem?
1 doctor answer • 1 doctor weighed in
Internal Medicine 59 years experience
Lasix: like any other "fluid pill" depletes the body of POTASSIUM in patients with normal kidney function! Ask your Dad's PCP (or Cardiologist) to check his blood! for serum K (Potassium)
Just a thought!
938 viewsAnswered >2 years ago
Last updated Oct 8, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.